First occurrence time of a large density fluctuation for a system of independent random walks
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 367-393.
@article{AIHPB_2000__36_3_367_0,
     author = {Asselah, Amine and Dai Pra, Paolo},
     title = {First occurrence time of a large density fluctuation for a system of independent random walks},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {367--393},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {3},
     year = {2000},
     zbl = {0982.60036},
     mrnumber = {1770623},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_3_367_0/}
}
TY  - JOUR
AU  - Asselah, Amine
AU  - Dai Pra, Paolo
TI  - First occurrence time of a large density fluctuation for a system of independent random walks
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2000
DA  - 2000///
SP  - 367
EP  - 393
VL  - 36
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_2000__36_3_367_0/
UR  - https://zbmath.org/?q=an%3A0982.60036
UR  - https://www.ams.org/mathscinet-getitem?mr=1770623
LA  - en
ID  - AIHPB_2000__36_3_367_0
ER  - 
%0 Journal Article
%A Asselah, Amine
%A Dai Pra, Paolo
%T First occurrence time of a large density fluctuation for a system of independent random walks
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2000
%P 367-393
%V 36
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_2000__36_3_367_0
Asselah, Amine; Dai Pra, Paolo. First occurrence time of a large density fluctuation for a system of independent random walks. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 367-393. http://www.numdam.org/item/AIHPB_2000__36_3_367_0/

[1] Asselah A., Preprint 98.

[2] Asselah A., Dai Pra P., Occurrence of rare events in ergodic interacting spin systems, Ann. Inst. H. Poincaré Probab. Statist. 33 (6) (1997) 727-751. | Numdam | MR | Zbl

[3] Asselah A., Dai Pra P., Sharp estimates for occurrence time of rare events for simple symmetric exclusion, Stochastic Process. Appl. 71 (2) (1997) 259-273. | MR | Zbl

[4] Bobkov S.G., Ledoux M., On modified Logarithmic Sobolev inequality for Bernoulli and Poisson measures, J. Functional Analysis 156 (1998) 347-365. | MR | Zbl

[5] Bramson M., Lebowitz J., Asymptotic behavior of densities for two-particle annihilating random walks, J. Stat. Phys. 62 (1-2) (1991) 297-372. | MR | Zbl

[6] Brémaud P., Point Processes and Queues, Springer, Berlin, 1981. | MR | Zbl

[7] Cassandro M., Galves A., Olivieri E., Vares M.E., Metastable behavior of stochastic dynamics: a pathwise approach, J. Stat. Phys. 35 (1984) 603-633. | MR | Zbl

[8] Cogburn R., On the distribution of first passage and return times for small sets, Ann. Probab. 13 (1985) 1219-1223. | MR | Zbl

[9] Comets F., Nucleation for a long range magnetic model, Ann. I.H. Poincaré 23 (1987) 135-178. | Numdam | MR | Zbl

[10] De Masi A., Presutti E., Mathematical Methods for Hydrodynamic Limits, Lecture Notes in Math., Vol. 1501, Springer, Berlin, 1991. | MR | Zbl

[11] Ferrari P.A., Galves A., Landim C., Exponential waiting time for a big gap in a one-dimensional zero-range process, Ann. Probab. 22 (1) (1994) 284-288. | MR | Zbl

[12] Ferrari P.A., Galves A., Liggett T.M., Exponential waiting time for filling a large interval in the symmetric simple exclusion process, Ann. Inst. H. Poincaré Probab. Statist. 31 (1) (1995) 155-175. | EuDML | Numdam | MR | Zbl

[13] Ferrari P.A., Kesten H., Martinez S., Picco P., Existence of quasi-stationary distributions. A renewal dynamical approach, Ann. Probab. 23 (2) (1995) 501-521. | MR | Zbl

[14] Harris T.E., First passage and recurrence distribution, Trans. Amer. Math. Soc. 73 (1952)471-486. | MR | Zbl

[15] Keilson J., Markov Chains Models-Rarity and Exponentiality, Springer, New York, 1979. | MR | Zbl

[16] Koroliuk D.V., Silvestrov D.S., Entry times into asymptotically receding domains for ergodic Markov chains, Theory Probab. Appl. 19 (1984) 432-442. | Zbl

[17] Koroliuk D.V., Silvestrov D.S., Entry times into asymptotically receding regions for processes with semi-Markov switchings, Theory Probab. Appl. 19 (1984) 558-563. | Zbl

[18] Lebowitz J.L., Schonmann R.H., On the asymtotics of occurrence times of rare events for stochastic spin systems, J. Stat. Phys. 48 (3/4) (1987) 727-751. | MR | Zbl

[19] Martinelli F., Olivieri E., Scoppola E., Metastability and exponential approach to equilibrium for low temperature stochastic Ising models, J. Stat. Phys. 61 (1990) 1105. | MR | Zbl

[20] Neves E.J., Schonmann R.H., Critical droplets and metastability for a Glauber dynamics at very low temperatures, Comm. Math. Phys. 137 (1991) 209-230. | MR | Zbl

[21] Neves E.J., Schonmann R.H., Behavior of droplets for a class of Glauber dynamics at very low temperatures, Probab. Theory Related Fields 91 (1992) 331. | MR | Zbl

[22] Simonis A., Filling the hypercube in the supercritical contact process in equilibrium, Markov Proc. Related Fields 1 (1998) 113-130. | MR | Zbl

[23] Varadhan S.R.S., Regularity of self-diffusion coefficient, in: The Dynkin Festschrift, Progr. Probab., 34, Birkhäuser, Boston, 1994, pp. 387-397. | MR | Zbl